Invariants of the orbifolds of the Podleś two spheres
Safdar Quddus
Indian Institute of Science, Bengaluru, India
Abstract
There are two orbifolds of the Podleś quantum two-sphere, one being the quantum two-disc and other the quantum two-dimensional real projective space . In this article we calculate the Hochschild and cyclic homology and cohomology groups of these orbifolds and also the corresponding Chern–Connes indices.
Cite this article
Safdar Quddus, Invariants of the orbifolds of the Podleś two spheres. J. Noncommut. Geom. 13 (2019), no. 1, pp. 257–267
DOI 10.4171/JNCG/320